Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 137507, 7 pages
http://dx.doi.org/10.1155/2012/137507
Research Article

New Sharp Bounds for the Bernoulli Numbers and Refinement of Becker-Stark Inequalities

Department of Mathematics, Taizhou University, Linhai, Zhejiang 317000, China

Received 25 May 2011; Accepted 25 June 2011

Academic Editor: Kai Diethelm

Copyright © 2012 Hua-feng Ge. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Scharlau and H. Opolka, From Fermat to Minkowski, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 1985. View at Zentralblatt MATH
  2. M. Abramowitz and I. A. Stegun, Eds., Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Dover Publications, New York, NY, USA, 1965.
  3. C. D'Aniello, “On some inequalities for the Bernoulli numbers,” Rendiconti del Circolo Matematico di Palermo, vol. 43, no. 3, pp. 329–332, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Alzer, “Sharp bounds for the Bernoulli numbers,” Archiv der Mathematik, vol. 74, no. 3, pp. 207–211, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. S. Mitrinovic, Analytic Inequalities, Springer, New York, NY, USA, 1970.
  6. J.C. Kuang, Applied Inequalities, Shangdong Science and Technology Press, Jinan City, Shangdong Province, China, 3rd edition, 2004.
  7. M. C. Papenfuss, “E 2739,” The American Mathematical Monthly, vol. 85, p. 765, 1978. View at Google Scholar
  8. G. Bach, “Trigonometric inequality,” The American Mathematical Monthly, vol. 87, p. 62, 1980. View at Google Scholar
  9. L. Zhu and J. Hua, “Sharpening the Becker-Stark inequalities,” Journal of Inequalities and Applications, Article ID 931275, 4 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  10. S. Ponnusamy and M. Vuorinen, “Asymptotic expansions and inequalities for hypergeometric functions,” Mathematika, vol. 44, no. 2, pp. 278–301, 1997. View at Publisher · View at Google Scholar
  11. G. Pólya and G. Szegő, Problems and theorems in analysis. Vol. I, Springer, New York, NY, USA, 1972.
  12. A. Jeffrey, Handbook of Mathematical Formulas and Integrals, Elsevier Academic Press, San Diego, Calif, USA, 3rd edition, 2004.